# SDR TSAA2024112600003

- Difficulty date: November 23, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N301KH
- Make and model: Boeing 737330
- Aircraft serial: 27904
- Aircraft time: 52,862 hours, 61,126 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON LH SIDE CENTER WING TANK LOWER SKIN BETWEEN STRINGERS S9C AND S10C LBL40.875+13".  CORROSION REMOVED AND CONDITION CHECK OK WITHIN LIMIT ON LH SIDE CENTER WING TANK LOWER SKIN BETWEEN STRINGERS S9C AND SPC LBL 40.875+13" PER AIRASIA WPS CODE:EI-737-241001. CENTER WING TANK LEAK CHECK NO LEAKING.
